# SDR 2WAA20150914002

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N807WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 40,633 hours, 38,010 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Condition: Failed
- Location: Audio
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HAND MIKES NOT WORKING, CAPT AND F/O.  PERFORMED OPS CHECK ON CAPT SIDE IAW AMM 23-50-02, FOUND NORMAL.  T/S ON F/O SIDE FOUND AUDIO CONTROL PANEL INOPERATIVE.  R & R F/O AUDIO CONTROL PANEL IAW AMM 23-50-02, OPS CHECK FOUND NORMAL.
